Our expert says:
Hi again !
Sad how there always seem to be folks keen to spend their time spoiling activities that please and hlp other people.
Pleased to hear you're feeling rather better now.
Its hard to guess how cortisone wil affect your mood. We know it can disturb mood, especially when taken in high doses and /or for some time. It could add to depressions or manias. IS the guy doing this sure that the cortisone is necessary, and no alternative substance might help ?
Pleased, too, to hear the new shrink is so much more satisfactory
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.